Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 255, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 29, 2018, 7:28 PM MDT for Adams County, Weld County, Colorado. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2018, 7:28 PM MDT (01:28 UTC)
- Expired
- Jul 29, 2018, 8:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Adams County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 37 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 7:37 PM MDT | HAIL 1.25 | 2 Ne Milton Reservoir, CO | |
| Jul 29, 7:53 PM MDT | HAIL 1 | 3 Ese La Salle, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 1:07 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 943 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1653 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
017
WUUS55 KBOU 300128
SVRBOU
COC001-123-300200-
/O.NEW.KBOU.SV.W.0255.180730T0128Z-180730T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
728 PM MDT SUN JUL 29 2018
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Southwestern Weld County in northeastern Colorado...
North central Adams County in northeastern Colorado...
* Until 800 PM MDT.
* At 728 PM MDT, a severe thunderstorm was located near La Salle, or
8 miles southeast of Greeley, moving southeast at 50 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. People and
animals outdoors will be injured. Expect hail damage to
roofs, siding, windows, and vehicles.
* Locations impacted include...
Hudson, La Salle, Keenesburg, Gilcrest, Prospect Valley, Milton
Reservoir and Roggen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 900 PM MDT for northeastern
Colorado.
LAT...LON 4002 10415 4000 10415 3986 10447 4029 10479
4041 10463
TIME...MOT...LOC 0128Z 322DEG 43KT 4032 10465
HAIL...2.00IN
WIND...60MPH
$$
GIMMESTAD1 follow-up statement
625
WWUS55 KBOU 300145
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
745 PM MDT SUN JUL 29 2018
COC001-123-300200-
/O.CON.KBOU.SV.W.0255.000000T0000Z-180730T0200Z/
Weld CO-Adams CO-
745 PM MDT SUN JUL 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTH CENTRAL WELD AND NORTH CENTRAL ADAMS COUNTIES...
At 744 PM MDT, a severe thunderstorm was located 4 miles north of
Keenesburg, or 21 miles southeast of Greeley, moving southeast at 45
mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees. People and
animals outdoors will be injured. Expect hail damage to
roofs, siding, windows, and vehicles.
Locations impacted include...
Hudson, Keenesburg, Prospect Valley and Roggen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 900 PM MDT for northeastern
Colorado.
LAT...LON 4002 10415 4000 10415 3986 10447 4016 10469
4028 10447
TIME...MOT...LOC 0144Z 324DEG 39KT 4017 10450
HAIL...2.00IN
WIND...60MPH
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:57 PM MDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jul 29, 2:57 PM MDT, 4 hours 31 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 257 PM MDT Sun Jul 29 2018 .SHORT TERM...(This evening through Monday) Issued at 255 PM MDT Sun Jul 29 2018 Speed max in the northwesterly flow aloft is helping to produce the severe strength and tornado-producing storms currently in southeastern Wyoming. These storms are moving south-southeast to enter our state soon, into the area of Enhanced Risk. Storms further south over the central mountains and Palmer Divide are expected to gain strength soon, though the strongest storms will be further north. The northern storms are expected to continue strong into Weld, Morgan and Logan counties at least into later this afternoon. Forecasted updraft helicities remain high run to run on the HRRR pushing into the northern plains. Will continue to push the tornado threat as well as the very large damaging hail and very strong damaging wind gusts messaging over that area. Cap still remains pretty strong over the central urban corridor out to Denver, as evidenced by the storms dissipating that move over the area, lower surface temperatures and by the ACARS soundings. Will still forecast for little storms in this area until this evenings frontal push. A corridor of thicker smoke also seen on visible satellite is stretched across the northern half of the state may limit much further heating as well. Plenty of shear and CAPE still available this evening when a cold front will push down. This will bring a second round of storms down the plains which will still have the potential of being severe strength, and when the Denver area and central urban corridor may have a better chance of seeing stronger storms. Stratus, rain showers and possibly some fog in the upslope favored areas are expected to fill in behind by midnight. With the speed max aloft, still keeping a slight chance of seeing some thunder overnight. Cold front is also expected to push the smoke out of the area as well. Forecast soundings show the low level moisture and stratus to hang on into Monday morning. Areas along the foothills and Palmer Divide will likely see this as areas of fog, causing low visibilities which may impact Monday morning rush hour. Some lower elevations may see some fog as well. Some areas of drizzle may occur, but some soundings show rain showers remaining as well. Upper trough will pass southeast over the area and high surface pressure over the Great Plains will bring cooler temperatures to the area Monday. as the speed max is over the central plains, may continue to see some rain showers and isolated thunderstorms over the southern half of the forecast area as well as in the mountains where less stability will be above the inversion. .LONG TERM...(Monday night through Sunday) Issued at 255 PM MDT Sun Jul 29 2018 This week's weather will be dominated by the upper level ridge building back across the region. Tuesday looks like a completely dry day, with no storms expected anywhere in the forecast area. A warming trend will begin Tuesday, and then remain in place through the end of the week with high temperatures warming back into the lower to mid 90s across the plains. Some moisture will eventually build under the ridge, so a few afternoon and early evening storms can be expected from Wednesday onward. Most of these will stay over the mountains, but isolated storms will still be possible on the plains. The majority of these storms would produce just light rain and gusty outflow winds. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 255 PM MDT Sun Jul 29 2018 Stratus has broken up over Denver, Boulder, and eastern Adams and Arapahoe counties, but a strong cap remains, visible on ACARS soundings, limiting thunderstorm development. Therefore areas south and north and east will see the better chance for storms in the 21z to 00z time frame. Then as a cold front pushes in with north- northeast winds, another surge of thunderstorms on the leading edge are expected, mainly in the 01z to 04z time frame. Upslope behind the front will result in rain showers, then low clouds and possible drizzle tonight, likely remaining in place through Monday morning with IFR ceilings through 18z. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Kriederman LONG TERM...Barjenbruch AVIATION...Kriederman
Hazardous weather outlook, Jul 29, 11:04 AM MDT, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1104 AM MDT Sun Jul 29 2018 COZ030>051-301715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1104 AM MDT Sun Jul 29 2018 ...SEVERE THUNDERSTORMS EXPECTED ACROSS THE FRONT RANGE AND OVER THE PLAINS TODAY... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered thunderstorms are expected once again this afternoon and evening. Some storms will likely become severe with hail up to baseball size, wind gusts to 80 mph, and isolated tornadoes. Heavy rain and isolated flooding will also be possible. The best chance for severe storms will be along and east of a line from Cheyenne to just east of Denver International Airport to Limon. Two rounds are likely to occur, one in the mid to late afternoon, then another as a cold front pushes in in the early to mid evening. Conditions behind the front will result in stratus and areas of fog overnight and into Monday morning, with some areas of drizzle possible as well. Areas in the foothills and Palmer Divide may experience poor visibility creating hazardous driving conditions for the morning rush hour. .DAYS TWO THROUGH SEVEN...Monday through Saturday It will be cool on Monday with a few showers or drizzle lingering into the morning hours. Drier conditions will build across the area through the afternoon. The rest of the period will see warming temperatures and relatively dry conditions. A few afternoon and evening thunderstorms can be expected over the mountains Wednesday through Saturday, with just a slight chance of storms on the plains. Most of those storms would produce just light rain and gusty outflow winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected to be needed over the northeast plains and possibly across the Urban Corridor this afternoon and evening.
In the hours before
Local storm report, Jul 29, 7:01 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
701 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 1 NW WELLINGTON 40.71N 105.02W
07/29/2018 E1.00 INCH LARIMER CO TRAINED SPOTTER
0655 PM TSTM WND GST LIMON 39.27N 103.69W
07/29/2018 M68 MPH LINCOLN CO ASOS
0652 PM HAIL 10 NE CEDAR POINT 39.45N 103.68W
07/29/2018 M1.75 INCH LINCOLN CO TRAINED SPOTTER
0651 PM HAIL 1 SW WELLINGTON 40.69N 105.01W
07/29/2018 E1.00 INCH LARIMER CO TRAINED SPOTTER
0649 PM HAIL LIVERMORE 40.80N 105.23W
07/29/2018 M1.00 INCH LARIMER CO PUBLIC
0622 PM HAIL 7 ENE VIRGINIA DALE 40.99N 105.23W
07/29/2018 M1.00 INCH LARIMER CO TRAINED SPOTTER
0605 PM HAIL 7 S ARICKAREE SCHOOL 39.64N 103.03W
07/29/2018 M2.75 INCH WASHINGTON CO TRAINED SPOTTER
0600 PM HAIL VIRGINIA DALE 40.95N 105.35W
07/29/2018 M2.50 INCH LARIMER CO PUBLIC
0540 PM HAIL 3 NW ELBA 39.95N 103.22W
07/29/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
REPORTED MINOR FLOODING WITH 4 INCHES OF
STANDING WATER IN HER YARD.
0524 PM TSTM WND DMG 7 E AKRON 40.16N 103.08W
07/29/2018 WASHINGTON CO LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 7
E AKRON. SEMI'S BLOWN OVER EAST OF AKRON
ALONG HIGHWAY 34.
0507 PM TSTM WND GST AKRON 40.16N 103.21W
07/29/2018 M74 MPH WASHINGTON CO ASOS
0453 PM TORNADO 2 NE BRUSH 40.28N 103.61W
07/29/2018 MORGAN CO TRAINED SPOTTER
INTERSECTION OF HIGHWAY 34 AND 71...POWER
POLES SNAPPED, STREET SIGNS RIPPED OUT OF
THE GROUND.
0449 PM TORNADO 1 NE BRUSH 40.27N 103.62W
07/29/2018 MORGAN CO TRAINED SPOTTER
SMALL AIRPORT DESTROYED NEAR BRUSH...PLANES
FLIPPED OVER...ROOFS BLOWN OFF HOMES...MAJOR
TREE DAMAGE.
0448 PM TORNADO 2 ESE BRUSH 40.25N 103.60W
07/29/2018 MORGAN CO TRAINED SPOTTER
SPOTTER REPORTED MANY DOWNED TREES WITH
DEBRIS FLYING IN THE AIR AND HITTING HIS
CAR.
0347 PM HAIL 14 NW NEW RAYMER 40.75N 104.03W
07/29/2018 M2.50 INCH WELD CO PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 14 NW NEW
RAYMER.
0329 PM HAIL 4 NW PAWNEE BUTTES 40.85N 104.04W
07/29/2018 M1.75 INCH WELD CO TRAINED SPOTTER
0329 PM TORNADO 11 E PAWNEE BUTTES 40.83N 103.77W
07/29/2018 WELD CO PUBLIC
BRIEF TORNADO TOUCHDOWN. HAS SINCE LIFTED.
0327 PM TSTM WND GST 4 NNW PAWNEE BUTTES 40.88N 104.00W
07/29/2018 M59 MPH WELD CO MESONET
&&Local storm report, Jul 29, 7:07 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
707 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 3 NNE MASONVILLE 40.52N 105.17W
07/29/2018 E1.00 INCH LARIMER CO TRAINED SPOTTER
&&Local storm report, Jul 29, 7:11 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
711 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL FORT COLLINS 40.56N 105.07W
07/29/2018 M1.00 INCH LARIMER CO PUBLIC
0707 PM HAIL 3 NNE MASONVILLE 40.52N 105.17W
07/29/2018 E1.00 INCH LARIMER CO TRAINED SPOTTER
0706 PM TSTM WND GST LIMON 39.27N 103.69W
07/29/2018 M70 MPH LINCOLN CO ASOS
0656 PM HAIL 1 NW WELLINGTON 40.71N 105.02W
07/29/2018 E1.00 INCH LARIMER CO TRAINED SPOTTER
0655 PM TSTM WND GST LIMON 39.27N 103.69W
07/29/2018 M68 MPH LINCOLN CO ASOS
0652 PM HAIL 10 NE CEDAR POINT 39.45N 103.68W
07/29/2018 M1.75 INCH LINCOLN CO TRAINED SPOTTER
0651 PM HAIL 1 SW WELLINGTON 40.69N 105.01W
07/29/2018 E1.00 INCH LARIMER CO TRAINED SPOTTER
0649 PM HAIL LIVERMORE 40.80N 105.23W
07/29/2018 M1.00 INCH LARIMER CO PUBLIC
0622 PM HAIL 7 ENE VIRGINIA DALE 40.99N 105.23W
07/29/2018 M1.00 INCH LARIMER CO TRAINED SPOTTER
0605 PM HAIL 7 S ARICKAREE SCHOOL 39.64N 103.03W
07/29/2018 M2.75 INCH WASHINGTON CO TRAINED SPOTTER
0600 PM HAIL VIRGINIA DALE 40.95N 105.35W
07/29/2018 M2.50 INCH LARIMER CO PUBLIC
0327 PM TSTM WND GST 4 NNW PAWNEE BUTTES 40.88N 104.00W
07/29/2018 M59 MPH WELD CO MESONET
0532 PM HAIL 11 S LAST CHANCE 39.57N 103.56W
07/29/2018 M2.00 INCH WASHINGTON CO TRAINED SPOTTER
HAIL COVERING THE GROUND.
0524 PM TSTM WND DMG 7 E AKRON 40.16N 103.08W
07/29/2018 WASHINGTON CO LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 7
E AKRON. SEMI'S BLOWN OVER EAST OF AKRON
ALONG HIGHWAY 34.
0507 PM TSTM WND GST AKRON 40.16N 103.21W
07/29/2018 M74 MPH WASHINGTON CO ASOS
0453 PM TORNADO 2 NE BRUSH 40.28N 103.61W
07/29/2018 MORGAN CO TRAINED SPOTTER
INTERSECTION OF HIGHWAY 34 AND 71...POWER
POLES SNAPPED, STREET SIGNS RIPPED OUT OF
THE GROUND.
0449 PM TORNADO 1 NE BRUSH 40.27N 103.62W
07/29/2018 MORGAN CO TRAINED SPOTTER
SMALL AIRPORT DESTROYED NEAR BRUSH...PLANES
FLIPPED OVER...ROOFS BLOWN OFF HOMES...MAJOR
TREE DAMAGE.
0448 PM TORNADO 2 ESE BRUSH 40.25N 103.60W
07/29/2018 MORGAN CO TRAINED SPOTTER
SPOTTER REPORTED MANY DOWNED TREES WITH
DEBRIS FLYING IN THE AIR AND HITTING HIS
CAR.
0347 PM HAIL 14 NW NEW RAYMER 40.75N 104.03W
07/29/2018 M2.50 INCH WELD CO PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 14 NW NEW
RAYMER.
0540 PM HAIL 3 NW ELBA 39.95N 103.22W
07/29/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
REPORTED MINOR FLOODING WITH 4 INCHES OF
STANDING WATER IN HER YARD.
0329 PM HAIL 4 NW PAWNEE BUTTES 40.85N 104.04W
07/29/2018 M1.75 INCH WELD CO TRAINED SPOTTER
0329 PM TORNADO 11 E PAWNEE BUTTES 40.83N 103.77W
07/29/2018 WELD CO PUBLIC
BRIEF TORNADO TOUCHDOWN. HAS SINCE LIFTED.
&&Local storm report, Jul 29, 7:21 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
721 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 4 WSW GREELEY 40.41N 104.80W
07/29/2018 M1.00 INCH WELD CO TRAINED SPOTTER
&&Local storm report, Jul 29, 7:23 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
723 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 1 WNW GREELEY 40.43N 104.76W
07/29/2018 E1.75 INCH WELD CO TRAINED SPOTTER
0721 PM HAIL 4 WSW GREELEY 40.41N 104.80W
07/29/2018 M1.00 INCH WELD CO TRAINED SPOTTER
0715 PM HAIL 3 E LIMON 40.56N 105.01W
07/29/2018 M1.75 INCH LARIMER CO STORM CHASER
0714 PM HAIL 3 N LIMON 40.60N 105.07W
07/29/2018 M1.00 INCH LARIMER CO STORM CHASER
0708 PM HAIL FORT COLLINS 40.56N 105.07W
07/29/2018 M1.00 INCH LARIMER CO PUBLIC
0707 PM HAIL 3 NNE MASONVILLE 40.52N 105.17W
07/29/2018 E1.00 INCH LARIMER CO TRAINED SPOTTER
0706 PM TSTM WND GST LIMON 39.27N 103.69W
07/29/2018 M70 MPH LINCOLN CO ASOS
0656 PM HAIL 1 NW WELLINGTON 40.71N 105.02W
07/29/2018 E1.00 INCH LARIMER CO TRAINED SPOTTER
0655 PM TSTM WND GST LIMON 39.27N 103.69W
07/29/2018 M68 MPH LINCOLN CO ASOS
0652 PM HAIL 10 NE CEDAR POINT 39.45N 103.68W
07/29/2018 M1.75 INCH LINCOLN CO TRAINED SPOTTER
0651 PM HAIL 1 SW WELLINGTON 40.69N 105.01W
07/29/2018 E1.00 INCH LARIMER CO TRAINED SPOTTER
0649 PM HAIL LIVERMORE 40.80N 105.23W
07/29/2018 M1.00 INCH LARIMER CO PUBLIC
0622 PM HAIL 7 ENE VIRGINIA DALE 40.99N 105.23W
07/29/2018 M1.00 INCH LARIMER CO TRAINED SPOTTER
0605 PM HAIL 7 S ARICKAREE SCHOOL 39.64N 103.03W
07/29/2018 M2.75 INCH WASHINGTON CO TRAINED SPOTTER
0600 PM HAIL VIRGINIA DALE 40.95N 105.35W
07/29/2018 M2.50 INCH LARIMER CO PUBLIC
0540 PM HAIL 3 NW ELBA 39.95N 103.22W
07/29/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
REPORTED MINOR FLOODING WITH 4 INCHES OF
STANDING WATER IN HER YARD.
0532 PM HAIL 11 S LAST CHANCE 39.57N 103.56W
07/29/2018 M2.00 INCH WASHINGTON CO TRAINED SPOTTER
HAIL COVERING THE GROUND.
0524 PM TSTM WND DMG 7 E AKRON 40.16N 103.08W
07/29/2018 WASHINGTON CO LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND GST REPORT FROM 7
E AKRON. SEMI'S BLOWN OVER EAST OF AKRON
ALONG HIGHWAY 34.
0507 PM TSTM WND GST AKRON 40.16N 103.21W
07/29/2018 M74 MPH WASHINGTON CO ASOS
0453 PM TORNADO 2 NE BRUSH 40.28N 103.61W
07/29/2018 MORGAN CO TRAINED SPOTTER
INTERSECTION OF HIGHWAY 34 AND 71...POWER
POLES SNAPPED, STREET SIGNS RIPPED OUT OF
THE GROUND.
0449 PM TORNADO 1 NE BRUSH 40.27N 103.62W
07/29/2018 MORGAN CO TRAINED SPOTTER
SMALL AIRPORT DESTROYED NEAR BRUSH...PLANES
FLIPPED OVER...ROOFS BLOWN OFF HOMES...MAJOR
TREE DAMAGE.
0448 PM TORNADO 2 ESE BRUSH 40.25N 103.60W
07/29/2018 MORGAN CO TRAINED SPOTTER
SPOTTER REPORTED MANY DOWNED TREES WITH
DEBRIS FLYING IN THE AIR AND HITTING HIS
CAR.
0347 PM HAIL 14 NW NEW RAYMER 40.75N 104.03W
07/29/2018 M2.50 INCH WELD CO PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 14 NW NEW
RAYMER.
0329 PM TORNADO 11 E PAWNEE BUTTES 40.83N 103.77W
07/29/2018 WELD CO PUBLIC
BRIEF TORNADO TOUCHDOWN. HAS SINCE LIFTED.
0329 PM HAIL 4 NW PAWNEE BUTTES 40.85N 104.04W
07/29/2018 M1.75 INCH WELD CO TRAINED SPOTTER
0327 PM TSTM WND GST 4 NNW PAWNEE BUTTES 40.88N 104.00W
07/29/2018 M59 MPH WELD CO MESONET
&&Local storm report, Jul 29, 7:27 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
727 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL EVANS 40.38N 104.70W
07/29/2018 M2.00 INCH WELD CO PUBLIC
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:25 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 50 min |
| Jul 29, 6:43 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 32 min |
| Jul 29, 7:04 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 26 min |
| Jul 29, 7:04 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 26 min |
| Jul 29, 7:59 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 31 min |
| Jul 29, 8:27 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 33 min |
| Jul 29, 8:58 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 32 min |
| Jul 29, 9:25 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 35 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.